Lemsip

Lemsip Cough Max for Mucus Cough & Cold
Free Gift

$20.50
Loading reviews...
  • Lemsip Cough Max for Mucus Cough & Cold
Lemsip

Lemsip Cough Max for Mucus Cough & Cold
Free Gift

$20.50
Loading reviews...
Size:
Variant:
  • Description
  • Reviews
1000mg/200mg/12.2mg Powder for Oral Solution

Discover Lemsip Cough Max for Mucus Cough & Cold sachets, a warm and soothing hot drink which provides effective relief for mucus cough & cold symptoms. Each sachet contains 1000mg of paracetamol, 12.2mg of phenylephrine and 200mg of guaifenesin.

Suitable for? 
Adults and adolescents 12 years and over.

Lemsip Max All In One Lemon 10 Sachets

Lemsip Max All in One Cold & Flu Hot Drink provides fast temporary relief of headache, fever, sore throat, blocked or runny nose, chest congestion and body aches and pains in a non-drowsy, hot drink formulation. Lemsip Max All in One Cold & Flu Hot Drink contains Guaiphenesin which works to break up chest congestion, making your couch more productive.Available in lemon flavour.

Directions

One sachet dissolved by stirring in hot water and sweetened to taste. Dose may be repeated in 4-6 hours. No more than four doses should be taken in 24 hours.

Directions for use

Pour contents of one sachet into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Do not use more than one sachet per dose.

Dosage

Adults and children 12 and over - take one sachet. Dose may be repeated 4 to 6 hours as necessary.

Do not exceed 4 sachets in 24 hours.

Do not give to children under 12.

Ingredients

Active Ingredients

Paracetamol Ph. Eur. 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaiphenesin 200mg.

Inactive Ingredients

Sucrose, aspartame, saccharin and lactose. Contains phenylalanine. Gluten free.

Warnings

Warnings and Cautions

  • Do not use more than one sachet per dose.
  • Keep out of the reach of children.
  • Do not take any other medicine containing paracetamol, unless advised by a doctor.
  • Do not exceed stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Store below 25C.
  • See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication.
  • Phenylketonurics: contains phenylalanine.